# SDR AALA202402068252

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 35,397 hours, 15,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410141
- Condition: Cracked
- Location: Bs 328-344 Lbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 328 TO BS 344, LBL 44. REPLACED INTERCOSTAL PER AARD 51-00-05-01.
